Takip et
Gümrah Uysal
Gümrah Uysal
Bilinmeyen bağlantı
karabuk.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A study on pointwise approximation by double singular integral operators
G Uysal, MM Yilmaz, E Ibikli
Journal of Inequalities and Applications 2015 (1), 1-10, 2015
162015
A note on rate of convergence of double singular integral operators
MM Yilmaz, G Uysal, E Ibikli
Advances in Difference Equations 2014 (1), 1-13, 2014
92014
Some theorems on the approximation of non-integrable functions via singular integral operators
G Uysal, MM Yilmaz
Proceedings of Jangjeon Mathematical Society 18 (2), 241-251, 2015
82015
Weighted approximation by double singular integral operators with radially defined kernels
G Uysal, E Ibikli
Mathematical Sciences 10 (4), 149-157, 2016
72016
Approximation by Radial Type Multidimensional Singular Integral Operators.
G Uysal, MM Yilmaz, E Ibikli
Palest. J. Math. 5 (2), 61-70, 2016
72016
On pointwise convergence of bivariate nonlinear singular integral operators
G Uysal, MM Yilmaz, E Ibikli
Kuwait Journal of Science 44 (2), 2017
62017
NONLINEAR m− SINGULAR INTEGRAL OPERATORS IN THE FRAMEWORK OF FATOU TYPE WEIGHTED CONVERGENCE
G UYSAL
Communications 67 (1), 2018
42018
Convergence of singular integral operators in weighted Lebesgue spaces
MM Yilmaz, G Uysal
European Journal of Pure and Applied Mathematics 10 (2), 335-347, 2017
42017
RECONSTRUCTION OF TWO APPROXIMATION PROCESSES IN ORDER TO REPRODUCE e ax AND e 2ax , a > 0
B Yılmaz, G Uysal, A Aral
Journal of Mathematical Inequalities 15 (3), 1101–1118, 2021
32021
On singular integral operators involving power nonlinearity
SE Almali, G Uysal, VN Mishra, OO Guller
The Korean Journal of Mathematics 25 (4), 483-494, 2017
32017
A generic research on nonlinear non-convolution type singular integral operators
G Uysal, VN Mishra, OO Guller, E Ibikli
The Korean Journal of Mathematics 24 (3), 545-565, 2016
32016
A Note on Nonlinear Singular Integral Operators Depending on Two Parameters
G Uysal, E İbikli
New Trends in Mathematical Sciences 4 (1), 104-114, 2016
32016
FURTHER RESULTS ON APPROXIMATION BY DOUBLE SINGULAR INTEGRAL OPERATORS WITH RADIAL KERNELS
G Uysal, E Ibikli
Journal of Pure and Applied Mathematics: Advances and Applications 14 (2 …, 2015
32015
A Class of Integral Operators that Fix Exponential Functions
C Bardaro, I Mantellini, G Uysal, B Yilmaz
Mediterranean Journal of Mathematics 18 (5), 1-21, 2021
22021
NORMWISE CONVERGENCE OF m-SINGULAR MODIFIED PICARD OPERATORS
G Uysal
Yenilikçi Bilimsel Yaklaşımlar Kongresi 2, 2019
2*2019
Approximation by m-singular modified Picard operators
G Uysal
Proceeding Book of International Symposium on Recent Developments in Science …, 2019
2*2019
A new approach to nonlinear singular integral operators depending on three parameters
G Uysal
Open Mathematics 14 (1), 897-907, 2016
22016
On Convergence of Partial Derivatives of Multidimensional Convolution Operators
G UYSAL, B YILMAZ
Mathematical Sciences and Applications E-Notes 9 (1), 9-21, 2021
1*2021
ON KIROV-TYPE GENERALIZATION OF GAUSS-WEIERSTRASS OPERATORS
B Yılmaz, G Uysal
Livre de Lyon, 2020
12020
On Weighted Convergence of Double Singular Integral Operators Involving Summation
G Uysal, H Dutta
Applied Mathematical Analysis: Theory, Methods, and Applications, 579-603, 2020
12020
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20